# SDR 95ZZZM752

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93107
- Make and model: Boeing 747131
- Aircraft serial: 19673
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Pin
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - AFTER TAKEOFF RIGHT WING LANDING GEAR WOULD NOT TILT FULL FORWARD.  LUBED RIGHT WING LANDING GEAR TRUCK PIVOT PIN.  JACKED AIRCRAFT AND PERFORMED OPERATIONAL CHECK OF LANDING GEAR TILT SYSTEM.  OPERATIONAL CHECK NORMAL.
